Ask an expert
Question

23 Feb 2004

Calcium supplements making me ill
Hi I am 13 weeks pregnant & my gynae has given me nikiborn & B-Cal(calcium & magnisium) supplement. I have noticed that when I take the B-cal I feel like I have morning sickness all day & can not eat a thing, I some times miss lunch & supper in one day. I forgot to take it on one day & noticed the next day I was fine. I stopped taking the B-cal but I still take the nikiborn & i have spoken to my gynae but he says that the calcium is for the baby & that I should just take it.Is there something else I could take to supplement my calcium intake. Also it makes my mouth taste like acid all day. I am worried that my gynae did not help cos after I heard about poor Kate I am afraid that he might also not listern to my concerns.
Answer 430 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try increasing the calcium in your diet. Milk and dairy products are good for this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19950 votes
Vote